Journal of Symbolic Logic

Review: Kurt Schutte, Eine Bemerkung Uber Quasirekursive Funktionen

Rozsa Peter

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 1 (1953), 75-76.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731559

JSTOR
links.jstor.org

Citation

Peter, Rozsa. Review: Kurt Schutte, Eine Bemerkung Uber Quasirekursive Funktionen. J. Symbolic Logic 18 (1953), no. 1, 75--76. https://projecteuclid.org/euclid.jsl/1183731559


Export citation